Invariants of homogeneous spaces with parabolic stationary subgroups
Doklady Akademii Nauk, Tome 215 (1974) no. 2, pp. 249-252
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_215_2_a0,
author = {I. L. Kantor},
title = {Invariants of homogeneous spaces with parabolic stationary subgroups},
journal = {Doklady Akademii Nauk},
pages = {249--252},
year = {1974},
volume = {215},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_215_2_a0/}
}
I. L. Kantor. Invariants of homogeneous spaces with parabolic stationary subgroups. Doklady Akademii Nauk, Tome 215 (1974) no. 2, pp. 249-252. http://geodesic.mathdoc.fr/item/DAN_1974_215_2_a0/